# SDR MWEA97227

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERG NACELLE LIGHT FAILED TEST.  MAINT REMOVED AND REPLACED RT NACELLE EMERG BATT PACK.
